A female asked:
i got a blurry vision all of a sudden and the right side of my head hurts. what should i do?
1 doctor answer • 1 doctor weighed in
Family Medicine 8 years experience
Migraine?: This may be a migraine headache, these usually show up with blurred vision or sparkles in the vision and one sided headache. Try taking an over the counter pain medication like Tylenol, (acetaminophen) Advil or Excedrine. Increase your water intake as well as dehydration can trigger these. See you doctor since this is something new for you for full evaluation.
2898 viewsAnswered >2 years ago
Last updated Apr 28, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.